Alert archive / Wisconsin / Wind Chill Advisories in 2011
Wind Chill Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 7, 2011, 2:25 PM CST for Iowa County, Lafayette County, Sauk County, Wisconsin. It took effect at Feb 8, 2011, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 2:25 PM CST (20:25 UTC)
- In effect from
- Feb 8, 2011, 12:00 AM CST
- Expired
- Feb 8, 2011, 8:30 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Iowa County, WI, Lafayette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 124 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845 WWUS43 KMKX 072025 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 225 PM CST MON FEB 7 2011 ...VERY COLD WIND CHILLS WEST OF MADISON LATE TONIGHT... .NORTHWEST WINDS WILL BEGIN TO USHER IN AN ARCTIC AIRMASS FROM MINNESOTA INTO SOUTHERN WISCONSIN TONIGHT. TEMPERATURES WILL FALL BELOW ZERO OVER SOUTH CENTRAL WISCONSIN...ESPECIALLY WEST OF MADISON. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL CREATE VERY COLD WIND CHILL TEMPERATURES WEST OF MADISON LATE TONIGHT THROUGH WEDNESDAY MORNING. WIZ056-062-067-080430- /O.NEW.KMKX.WC.Y.0003.110208T0600Z-110208T1800Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 225 PM CST MON FEB 7 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * TIMING...AFTER MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ GEHRING
3 follow-up statements
064 WWUS43 KMKX 080304 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CST MON FEB 7 2011 ...VERY COLD WIND CHILLS WEST OF MADISON LATE TONIGHT... .NORTHWEST WINDS WILL BEGIN TO USHER IN AN ARCTIC AIRMASS FROM MINNESOTA INTO SOUTHERN WISCONSIN TONIGHT. TEMPERATURES WILL FALL BELOW ZERO OVER SOUTH CENTRAL WISCONSIN...ESPECIALLY WEST OF MADISON. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL CREATE VERY COLD WIND CHILL TEMPERATURES WEST OF MADISON LATE TONIGHT THROUGH WEDNESDAY MORNING. WIZ056-062-067-081115- /O.CON.KMKX.WC.Y.0003.110208T0600Z-110208T1800Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 904 PM CST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * TIMING...AFTER MIDNIGHT TONIGHT THROUGH TUESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
043 WWUS43 KMKX 080954 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS TONIGHT... .NORTHWEST WINDS WILL CONTINUE TO USHER IN AN ARCTIC AIRMASS INTO SOUTHERN WISCONSIN TODAY...WITH TEMPERATURES FALLING BELOW ZERO ACROSS THE AREA TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL RESULT IN VERY COLD WIND CHILLS ACROSS THE AREA TONIGHT THROUGH WEDNESDAY MORNING. WITH TEMPERATURES STILL FALLING THIS MORNING...WIND CHILLS MAY STILL APPROACH ADVISORY CRITERIA FOR AREAS WEST OF MADISON THROUGH MID MORNING. COLD WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. WIZ056-062-067-081800- /O.NEW.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ /O.EXT.KMKX.WC.Y.0003.000000T0000Z-110208T1500Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 354 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. THE PREVIOUS WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...THROUGH MID MORNING TODAY AND THEN AGAIN LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-051-052-057>060-063>066-068>072-081800- /O.NEW.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 354 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ DDV
830 WWUS43 KMKX 081430 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 830 AM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS TONIGHT... .NORTHWEST WINDS WILL CONTINUE TO USHER AN ARCTIC AIRMASS INTO SOUTHERN WISCONSIN TODAY...WITH TEMPERATURES FALLING BELOW ZERO ACROSS THE AREA TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL RESULT IN VERY COLD WIND CHILLS ACROSS THE AREA TONIGHT THROUGH WEDNESDAY MORNING. COLD WIND CHILLS ARE EXPECTED TO LINGER THROUGH THE DAY WEDNESDAY AS TEMPERATURES REMAIN IN THE SINGLE DIGITS...WITH ADVISORY CONDITIONS POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. WIZ056-062-067-082230- /O.CAN.KMKX.WC.Y.0003.000000T0000Z-110208T1500Z/ /O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ SAUK-IOWA-LAFAYETTE- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON 830 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND CHILL ADVISORY FOR THIS MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-051-052-057>060-063>066-068>072-082230- /O.CON.KMKX.WC.Y.0004.110209T0300Z-110209T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 830 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING...LATE THIS EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL VALUES...15 BELOW TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN MAY LEAD TO FROSTBITE AND EVENTUALLY HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 7, 3:22 AM CST, 11 hours 3 minutes earlier.
Area forecast discussion, Feb 7, 3:22 AM CST, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CST MON FEB 7 2011
.VERY SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.
WEAK SHORTWAVE/VORTICITY MAXIMUM EXITING SOUTHEAST WISCONSIN EARLY
THIS MORNING. LINGERING VERY LIGHT SNOW/FLURRIES SHOULD ALSO EXIT
THE FAR SOUTHEAST.
NEXT SOMEWHAT STRONGER SHORTWAVE APPROACHES THE AREA FROM THE
NORTHWEST MAINLY MONDAY AFTERNOON. MODELS GRADUALLY MOISTEN THE
ATMOSPHERE DURING THE AFTERNOON. UPWARD VERTICAL MOTION IS ALSO
RATHER WEAK DURING THE AFTERNOON AND EVENING DUE TO THE COLD AIR
ADVECTION WITHIN THE TROUGH. MAINLY CHANCE PROBABILITY OF LIQUID
EQUIVALENT...ALTHOUGH A FEW TENTHS OF AN INCH OF SNOW IS POSSIBLE.
MID LEVELS DRY BEHIND THE TROUGH AXIS TONIGHT...BUT ENOUGH LINGERING
LOW LEVEL MOISTURE WITH COLD AIR ADVECTION IN LOW LEVELS TO BRING
SOME VERY LIGHT SNOW OR FLURRIES LATE...ESPECIALLY SOUTHEAST.
MAIN FORECAST PROBLEM IS LOW TEMPERATURES AND WINDS. LARGE
DIFFERENCES BETWEEN NAM AND GFS MOS...WITH GFS MUCH COLDER. PREFER
A BLEND TRENDING MORE TOWARD THE WARMER NAM VALUES. UPSTREAM VERY
COLD AIR IS MAINLY OVER SOUTHERN MANITOBA...AND MAY NOT REACH THE
FORECAST AREA. WIND CHILLS MAY REACH ADVISORY CRITERIA...BUT THIS
OCCURS TOWARD SUNRISE TUESDAY MORNING WEST OF MADISON. WILL
THEREFORE HOLD OFF ON ANY HEADLINES.
.SHORT TERM...
TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE HIGH.
SUBSIDENCE BEHIND THE UPPER MIDWEST SHORTWAVE...ALONG WITH THE COLD
AIR ADVECTION ON BRISK NORTHWEST WINDS...WILL END ANY PRECIP PRIOR
TO TUE MORNING. WINDS WILL BACK WESTERLY BY THE AFTERNOON. THE
COLDEST AIR WILL STAY ACROSS NORTHERN WI...AND THERE WILL ACTUALLY
BE SOME WEAK WARM AIR ADVECTION OVER THE COUNTY WARNING AREA /CWA/
DURING TUE AFTERNOON. HIGH TEMPS ARE STILL EXPECTED TO BE IN THE
UPPER SINGLE DIGITS.
THE COLD AIR WILL RETURN SOUTHWARD ACROSS THE CWA ON TUE
NIGHT...WITH 925MB TEMPS GETTING BACK DOWN INTO THE -15 TO 18C
RANGE. MIN TEMPS ARE EXPECTED IN THE SINGLE DIGITS BELOW ZERO...WITH
A FEW OF THE USUAL COLD SPOTS IN THE LOW TEENS BELOW ZERO.
WEDNESDAY AND WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH.
925MB TEMPS WILL STAY AROUND THE TUE NIGHT RANGE ON WED AS WELL. MAX
TEMPS EXPECTED TO BE SIMILAR TO TUES HIGHS.
A SHORTWAVE CROSSING ND...MN AND WI WED NIGHT WILL ACTUALLY CAUSE
SOME WARM AIR ADVECTION AHEAD OF IT. DESPITE THE POTENT
SHORTWAVE...THE OTHER DYNAMICS ARE NOT FAVORABLE AND THE AIR WILL BE
TOO DRY TO PRODUCE ANY PRECIP. THERE SHOULD BE A FEW MID CLOUDS THAT
CROSS THE REGION WITH THIS FEATURE. DESPITE THE WAA...TEMPS ARE
EXPECTED TO DROP QUICKLY AFTER DARK...AND THEN SLOWLY RISE TOWARD
MORNING. MIN TEMPS FORECAST TO BE AROUND 10 BELOW ZERO.
.LONG TERM...
THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM.
ANOTHER SHORTWAVE WILL DROP DOWN ACROSS THE DAKOTAS...MN...WI AND IL
THU NIGHT AND FRI. TEMPS WILL AGAIN WARM AHEAD OF THIS
SHORTWAVE...AND WE WILL ESPECIALLY SEE A SIGNIFICANT CHANGE IN THE
TEMP PATTERN BY FRI...WITH HIGHS FCST IN THE UPPER 20S. THERE WILL
BE MORE MOISTURE ASSOCIATED WITH THIS WAVE THAN THE PREVIOUS
ONES...SO IT WILL BECOME CLOUDY LATE THU NIGHT AND STAY THAT WAY
THROUGH MUCH OF THE WEEKEND. KEPT THE FORECAST DRY FOR THE ENTIRE
EXTENDED PERIOD. HOWEVER...THE GFS HINTS AT THE POSSIBILITY OF SOME
LIGHT SNOW WITH THE WAVE LATE THU NIGHT/FRI. THE ECMWF MAINTAINS ITS
DRY SOLUTION. BETTER CHANCES OF PRECIP STAY TO THE NORTH OF THE CWA.
SUNDAY AND MONDAY...FORECAST CONFIDENCE LOW TO MEDIUM.
925MB TEMPS ARE EXPECTED TO WARM UP TO ABOVE FREEZING TEMPERATURES
BY SUN MORNING...THE ECMWF WARMER THAN THE GFS. THERE STILL APPEARS
TO BE A DRY FCST AGREED UPON FROM THE MODELS...ALTHOUGH THIS MAY
CHANGE AS THESE WEAK 500MB DISTURBANCES/SHORTWAVES BECOME MORE
RESOLVED. SUN HIGHS ARE EXPECTED TO BE IN THE UPPER 30S.
IT WILL BECOME A LITTLE COOLER ON MONDAY...BUT TEMPS ARE STILL
EXPECTED TO BE AT OR ABOVE FREEZING AT THE SURFACE. BOTH THE GFS AND
ECMWF DROP A POTENT SHORTWAVE DOWN ACROSS THE UPPER MIDWEST ON SUN
AND MON...BUT THE ECMWF KEEPS SOUTHERN WI DRY AND THE GFS PRODUCES
LIGHT PRECIPITATION...ESPECIALLY MON.
&&
.AVIATION...EXPECT VERY LIGHT SNOW TO DIMINISH AND END FAR SOUTHEAST
BY MID MORNING. MAINLY VFR CIGS/VSBYS...ALTHOUGH SOME MVFR CIGS
EXPECTED. ALSO PATCHY LIFR VSBYS IN FOG.
UPPER LEVEL DISTURBANCE APPROACHING THE AREA FROM THE NORTHWEST THIS
AFTERNOON SHOULD BRING SOME LIGHT SNOW WITH MAINLY MVFR CIGS AND
VSBYS. MVFR CIGS TO LINGER THIS EVENING...GRADUALLY CLEARING FROM
THE WEST LATE TONIGHT.
&&
.MARINE...BRISK NORTHWEST WINDS AND HIGH WAVES WILL RETURN LATE
TONIGHT INTO WEDNESDAY...AS A TIGHT PRESSURE GRADIENT SETS UP ACROSS
THE AREA. THESE WINDS AND WAVES MAY PREVAIL FOR MUCH OF THE
WEEK...AS A COLD CANADIAN AIRMASS PLUNGES INTO THE AREA. SMALL CRAFT
ADVISORIES WILL GO INTO EFFECT THIS EVENING. THE WINDS...WAVES AND
COLD TEMPERATURES SHOULD LEAD TO MODERATE FREEZING SPRAY AS WELL.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR LMZ645-646.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR LMZ643-644.
&&
SHORT/LONG TERM...13/MRC
VERY SHORT TERM/AVIATION/MARINE...06/HENTZHazardous weather outlook, Feb 7, 10:30 AM CST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1030 AM CST MON FEB 7 2011 WIZ046-047-051-052-056>060-062>072-080930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1030 AM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COLD CANADIAN AIRMASS WILL RETURN TONIGHT. WIND CHILL TEMPERATURES MAY REACH 15 TO 25 BELOW ZERO DURING THE EARLY MORNING HOURS...MAINLY WEST OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD CANADIAN AIRMASS WILL LAST THROUGH THE REST OF THE WORK WEEK...WITH WIND CHILL TEMPERATURES OF 15 TO 25 BELOW ZERO DURING THE LATE NIGHT AND MORNING HOURS DURING THIS TIME. WIND CHILL ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-080930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1030 AM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT BRISK NORTHWEST WINDS AND HIGH WAVES...ESPECIALLY TOWARD OPEN WATERS...WILL RETURN TONIGHT. SMALL CRAFT ADVISORIES WILL GO INTO EFFECT TONIGHT. MODERATE FREEZING SPRAY IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK WEST WINDS AND HIGH WAVE HEIGHTS...ESPECIALLY TOWARD THE OPEN WATERS...WILL PREVAIL FOR MUCH OF THE WORK WEEK. TIGHT PRESSURE GRADIENTS WITH A COLD CANADIAN AIRMASS MOVING INTO THE REGION WILL BE RESPONSIBLE FOR THE WINDS AND WAVES. SMALL CRAFT ADVISORIES MAY BE NEEDED. MODERATE FREEZING SPRAY IS ALSO POSSIBLE. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:12 AM CST | Small Craft Advisory | MKX | 25 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.